Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF02985757> ?p ?o }
Showing triples 1 to 18 of
18
with 100 triples per page.
- BF02985757 doi "10.1007/BF02985757".
- BF02985757 first1 "J. J.".
- BF02985757 first2 "J. J.".
- BF02985757 first3 "Osmo".
- BF02985757 isCitedBy Classical_orthogonal_polynomials.
- BF02985757 isCitedBy Orthogonal_polynomials.
- BF02985757 issn "0343-6993".
- BF02985757 journal The_Mathematical_Intelligencer.
- BF02985757 last1 "Foncannon".
- BF02985757 last2 "Foncannon".
- BF02985757 last3 "Pekonen".
- BF02985757 pages "54–60".
- BF02985757 postscript ".".
- BF02985757 publisher "Springer New York".
- BF02985757 ref "harv".
- BF02985757 title "Review of Classical and quantum orthogonal polynomials in one variable by Mourad Ismail".
- BF02985757 volume "30".
- BF02985757 year "2008".